# SDR SCNA20240524822

- Difficulty date: May 20, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 59,429 hours, 26,805 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ISSUE WAS REPORTED IN ALB: FLIGHT ATTENDANTS COMPLAINED ABOUT FUMES IN THE MID CABIN. SYMPTOMS INCLUDE HEADACHE, NAUSEA, IRRITATED EYES AND THROAT. A/C WAS FERRIED TO MSP: THIS AIRCRAFT HAS BEEN INSPECTED FOR THE PURPOSE OF A FERRY FLIGHY FROM ALB TO MSP , AND NO KNOWN CONDITIONS EXIST THAT WOULD MAKE THIS AIRCRAFT UNSAFE.FERRY FLIGHT IS AUTHORIZED PER GMM VOL 6 (870) MAINTENACE FERR FLIGHT A&P 4799089. RESOLUTION IN MSP: PERFORMED FIM 21-00 TASK 806 NO ABNORMAL FUMES THROUGHOUT THE CABIN. OK FOR SERVICE
